Alert archive / Minnesota / Severe Thunderstorm Warnings in 1999
Severe Thunderstorm Warning 98, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 8, 1999, 1:59 PM CDT for Nobles County, Minnesota. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 8, 1999, 1:59 PM CDT (18:59 UTC)
- Expired
- Jun 8, 1999, 2:15 PM CDT
- In force
- 16 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Whole counties
County Nobles County, MN
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.0 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1727 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -160 m²/s²
- 0-3 km storm-relative helicity
- -132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
The text of this product is not in the archive. The NWS text archive before 2002 is incomplete.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 10:30 AM CDT, 3 hours 29 minutes earlier.
Area forecast discussion, Jun 8, 10:30 AM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 1030 AM CDT TUE JUN 8 1999 THUNDERSTORMS ACROSS SW MN ARE EXPECTED TO MOVE OUT OF THE AREA BY NOON. HOWEVER...OUTFLOW BOUNDARY HAS MOVED SOUTHWARD AWAY FROM STORMS TO I-90 IN EXTREME ERN SD AND SW MN. BNDY THEN CONTINUES NW TOWAR KPIR. EXPECT BOUNDARY TO BECOME STATIONARY S OF KFSD LATER THIS MORNING. LOW CLDS BEHIND BOUNDARY SHUD MIX OUT BY EARLY AFTERNOON LEAVING BKN SKIES ACROSS NRN CWA AND TEMPS RISING INTO THE U80S. SOUTH OF BOUNDARY...EXPECT CONDITIONS TO CONT TO DESTABILIZE. 12Z RUC SHOWS WEAK SHORTWAVE TO MOVE INTO SE SD LATER THIS AFTERNOON. WITH STRONG MSTR CONVERGENCE ALONG BNDY INTERACTING WITH MID-LEVEL SHORTWAVE...CONVECTION CUD DEVELOP LATER THIS AFTERNOON. WITH CAPES OVR 4000...LARGE SHEAR AND SFC BNDY...ANY STORMS THAT DO FORM WL BECOME SEVERE LATER THIS AFTERNOON. WL UP POPS IN FCST AND INCLUDE SVR WORDING FOR LATE IN SD AND EXTREME NW IA. FARTHER EAST WL ADD TSRA BUT KEEP SVR WORDING FOR TONIGHT. FCST UPDATE COMING OUT SHORTLY AFT 11 AM. .FSD...NONE PS
In the hours before
Special weather statement, Jun 8, 11:05 AM CDT, 2 hours 54 minutes before
SIGNIFICANT WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1105 AM CDT TUE JUN 8 1999 *** THIS SIGNIFICANT WEATHER OUTLOOK FROM THE NATIONAL WEATHER SERVICE ONLY PERTAINS TO CONDITIONS ASSOCIATED WITH THUNDERSTORMS. *** .SYNOPSIS... AN OUTFLOW BOUNDARY....FROM THUNDERSTORMS THAT MOVED ACROSS EASTERN SOUTH DAKOTA....WILL BECOME STATIONARY ACROSS EXTREME SOUTHERN SOUTH DAKOTA AND NORTHERN IOWA EARLY THIS AFTERNOON. SOUTH OF THE BOUNDARY...TEMPERATURES WILL RISE TO NEAR 90 DEGREES WITH DEW POINTS IN THE UPPER 60S. THIS WILL RESULT IN VERY UNSTABLE CONDITIONS ALONG THE BOUNDARY. AN UPPER LEVEL DISTURBANCE IS EXPECTED TO MOVE TOWARD NORTHEAST NEBRASKA LATER THIS AFTERNOON. THIS DISTURBANCE IS EXPECTED TO ENHANCE THE LIFT ALONG THE BOUNDARY WITH SCATTERED THUNDERSTORMS DEVELOPING LATER THIS AFTERNOON. WITH THE LARGE INSTABILITY...THESE STORMS WILL RAP INTENSIFY AND COULD BECOME SEVERE. ANOTHER AREA OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS CENTRAL SOUTH DAKOTA AFTER SUNSET. THESE STORMS ARE EXPECTED TO MOVE ACROSS SOUTHEAST SOUTH DAKOTA AROUND MIDNIGHT AND INTO SOUTHWEST MINNESOTA AND NORTHWEST IOWA AFTER MIDNIGHT. STRONG WINDS AND LARGE HAIL ARE POSSIBLE WITH THESE STORMS. SDZ038-039-053>055-059>062-065>067-069>071-MNZ098-IAZ001-012-020-031- NEZ013-014-091200- BEADLE-CLAY-DAVISON-HANSON-HUTCHINSON-KINGSBURY-LAKE-LINCOLN-MC COOK- MINER-MINNEHAHA-SANBORN-TURNER-UNION-YANKTON-ROCK-LYON IA-PLYMOUTH- SIOUX-WOODBURY-DAKOTA-DIXON- INCLUDING THE CITIES OF...HURON...MITCHELL...SIOUX FALLS...YANKTON... LUVERNE...LE MARS...ROCK RAPIDS...SIOUX CENTER...SIOUX CITY 1105 AM CDT TUE JUN 8 1999 * FORECAST THROUGH 700 AM CDT: SCATTERED THUNDERSTORMS MAY DEVELOP AFTER 4 PM AND CONTINUE THROUGH SUNSET. A SECOND AREA OF THUNDERSTORMS COULD MOVE INTO THE AREA AFTER MIDNIGHT. * SIGNIFICANT WEATHER: SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH. LARGE HAIL...DIME SIZE OR LARGER. TORNADOES POSSIBLE THROUGH SUNSET. HEAVY RAIN. * SPOTTER ACTIVATION: SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM. SDZ050-052-057-058-063-064-068-091200- AURORA-BON HOMME-BRULE-CHARLES MIX-DOUGLAS-GREGORY-JERAULD- INCLUDING THE CITIES OF...CHAMBERLAIN 1105 AM CDT TUE JUN 8 1999 * FORECAST THROUGH MIDNIGHT: SCATTERED THUNDERSTORMS ARE EXPECTED FROM 3 PM. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY WEDNESDAY MORNING. * SIGNIFICANT WEATHER: SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH. LARGE HAIL...DIME SIZE OR LARGER. HEAVY RAIN. * SPOTTER ACTIVATION: SPOTTER ACTIVATION MAY BE NEEDED AFTER 3 PM. SDZ040-056-MNZ071-072-080-081-089-090-097-091200- BROOKINGS-MOODY-COTTONWOOD-JACKSON-LINCOLN MN-LYON MN-MURRAY-NOBLES- PIPESTONE- INCLUDING THE CITIES OF...BROOKINGS...PIPESTONE...SLAYTON... WORTHINGTON 1105 AM CDT TUE JUN 8 1999 * FORECAST THROUGH MIDNIGHT: WIDELY SCATTERED THUNDESTORMS COULD DEVELOP AFTER 6 PM AND CONTINUE UNTIL SUNSET. A SECOND AREA OF THUNDERSTORMS MAY MOVE INTO THE AREA AFTER MIDNIGHT. * SIGNIFICANT WEATHER: SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH. LARGE HAIL...DIME SIZE OR LARGER. HEAVY RAIN. * SPOTTER ACTIVATION: SPOTTER ACTIVATION MAY BE NEEDED AFTER 6 PM. IAZ002-003-013-014-021-022-032-091200- BUENA VISTA-CHEROKEE-CLAY IA-DICKINSON-IDA-OBRIEN-OSCEOLA- INCLUDING THE CITIES OF...SPENCER...SPIRIT LAKE...STORM LAKE 1105 AM CDT TUE JUN 8 1999 * FORECAST THROUGH 700 AM CDT: WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP AFTER 5 PM AND CONTINUE UNTIL SUNSET. MORE THUNDERSTORMS ARE POSSIBLE AFTER MIDNIGHT. * SIGNIFICANT WEATHER: SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH. LARGE HAIL...DIME SIZE OR LARGER. TORNADOES POSSIBLE THROUGH SUNSET. HEAVY RAIN. * SPOTTER ACTIVATION: SPOTTER ACTIVATION MAY BE NEEDED AFTER 5 PM. SCHUMACHER
Special weather statement, Jun 8, 11:05 AM CDT, 2 hours 54 minutes before
SIGNIFICANT WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1105 AM CDT TUE JUN 8 1999 *** THIS SIGNIFICANT WEATHER OUTLOOK FROM THE NATIONAL WEATHER SERVICE ONLY PERTAINS TO CONDITIONS ASSOCIATED WITH THUNDERSTORMS. *** .SYNOPSIS... AN OUTFLOW BOUNDARY....FROM THUNDERSTORMS THAT MOVED ACROSS EASTERN SOUTH DAKOTA....WILL BECOME STATIONARY ACROSS EXTREME SOUTHERN SOUTH DAKOTA AND NORTHERN IOWA EARLY THIS AFTERNOON. SOUTH OF THE BOUNDARY...TEMPERATURES WILL RISE TO NEAR 90 DEGREES WITH DEW POINTS IN THE UPPER 60S. THIS WILL RESULT IN VERY UNSTABLE CONDITIONS ALONG THE BOUNDARY. AN UPPER LEVEL DISTURBANCE IS EXPECTED TO MOVE TOWARD NORTHEAST NEBRASKA LATER THIS AFTERNOON. THIS DISTURBANCE IS EXPECTED TO ENHANCE THE LIFT ALONG THE BOUNDARY WITH SCATTERED THUNDERSTORMS DEVELOPING LATER THIS AFTERNOON. WITH THE LARGE INSTABILITY...THESE STORMS WILL RAP INTENSIFY AND COULD BECOME SEVERE. ANOTHER AREA OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS CENTRAL SOUTH DAKOTA AFTER SUNSET. THESE STORMS ARE EXPECTED TO MOVE ACROSS SOUTHEAST SOUTH DAKOTA AROUND MIDNIGHT AND INTO SOUTHWEST MINNESOTA AND NORTHWEST IOWA AFTER MIDNIGHT. STRONG WINDS AND LARGE HAIL ARE POSSIBLE WITH THESE STORMS. SDZ038-039-053>055-059>062-065>067-069>071-MNZ098-IAZ001-012-020-031- NEZ013-014-091200- BEADLE-CLAY-DAVISON-HANSON-HUTCHINSON-KINGSBURY-LAKE-LINCOLN-MC COOK- MINER-MINNEHAHA-SANBORN-TURNER-UNION-YANKTON-ROCK-LYON IA-PLYMOUTH- SIOUX-WOODBURY-DAKOTA-DIXON- INCLUDING THE CITIES OF...HURON...MITCHELL...SIOUX FALLS...YANKTON... LUVERNE...LE MARS...ROCK RAPIDS...SIOUX CENTER...SIOUX CITY 1105 AM CDT TUE JUN 8 1999 * FORECAST THROUGH 700 AM CDT: SCATTERED THUNDERSTORMS MAY DEVELOP AFTER 4 PM AND CONTINUE THROUGH SUNSET. A SECOND AREA OF THUNDERSTORMS COULD MOVE INTO THE AREA AFTER MIDNIGHT. * SIGNIFICANT WEATHER: SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH. LARGE HAIL...DIME SIZE OR LARGER. TORNADOES POSSIBLE THROUGH SUNSET. HEAVY RAIN. * SPOTTER ACTIVATION: SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM. SDZ050-052-057-058-063-064-068-091200- AURORA-BON HOMME-BRULE-CHARLES MIX-DOUGLAS-GREGORY-JERAULD- INCLUDING THE CITIES OF...CHAMBERLAIN 1105 AM CDT TUE JUN 8 1999 * FORECAST THROUGH MIDNIGHT: SCATTERED THUNDERSTORMS ARE EXPECTED FROM 3 PM. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY WEDNESDAY MORNING. * SIGNIFICANT WEATHER: SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH. LARGE HAIL...DIME SIZE OR LARGER. HEAVY RAIN. * SPOTTER ACTIVATION: SPOTTER ACTIVATION MAY BE NEEDED AFTER 3 PM. SDZ040-056-MNZ071-072-080-081-089-090-097-091200- BROOKINGS-MOODY-COTTONWOOD-JACKSON-LINCOLN MN-LYON MN-MURRAY-NOBLES- PIPESTONE- INCLUDING THE CITIES OF...BROOKINGS...PIPESTONE...SLAYTON... WORTHINGTON 1105 AM CDT TUE JUN 8 1999 * FORECAST THROUGH MIDNIGHT: WIDELY SCATTERED THUNDESTORMS COULD DEVELOP AFTER 6 PM AND CONTINUE UNTIL SUNSET. A SECOND AREA OF THUNDERSTORMS MAY MOVE INTO THE AREA AFTER MIDNIGHT. * SIGNIFICANT WEATHER: SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH. LARGE HAIL...DIME SIZE OR LARGER. HEAVY RAIN. * SPOTTER ACTIVATION: SPOTTER ACTIVATION MAY BE NEEDED AFTER 6 PM. IAZ002-003-013-014-021-022-032-091200- BUENA VISTA-CHEROKEE-CLAY IA-DICKINSON-IDA-OBRIEN-OSCEOLA- INCLUDING THE CITIES OF...SPENCER...SPIRIT LAKE...STORM LAKE 1105 AM CDT TUE JUN 8 1999 * FORECAST THROUGH 700 AM CDT: WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP AFTER 5 PM AND CONTINUE UNTIL SUNSET. MORE THUNDERSTORMS ARE POSSIBLE AFTER MIDNIGHT. * SIGNIFICANT WEATHER: SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH. LARGE HAIL...DIME SIZE OR LARGER. TORNADOES POSSIBLE THROUGH SUNSET. HEAVY RAIN. * SPOTTER ACTIVATION: SPOTTER ACTIVATION MAY BE NEEDED AFTER 5 PM. SCHUMACHER
Special weather statement, Jun 8, 11:57 AM CDT, 2 hours 2 minutes before
SIGNIFICANT WEATHER OUTLOOK...CORRECTED ERROR IN 2ND PARAGRAPH... NATIONAL WEATHER SERVICE SIOUX FALLS SD 1105 AM CDT TUE JUN 8 1999 *** THIS SIGNIFICANT WEATHER OUTLOOK FROM THE NATIONAL WEATHER SERVICE ONLY PERTAINS TO CONDITIONS ASSOCIATED WITH THUNDERSTORMS. *** .SYNOPSIS... AN OUTFLOW BOUNDARY....FROM THUNDERSTORMS THAT MOVED ACROSS EASTERN SOUTH DAKOTA....WILL BECOME STATIONARY ACROSS EXTREME SOUTHERN SOUTH DAKOTA AND NORTHERN IOWA EARLY THIS AFTERNOON. SOUTH OF THE BOUNDARY...TEMPERATURES WILL RISE TO NEAR 90 DEGREES WITH DEW POINTS IN THE UPPER 60S. THIS WILL RESULT IN VERY UNSTABLE CONDITIONS ALONG THE BOUNDARY. AN UPPER LEVEL DISTURBANCE IS EXPECTED TO MOVE TOWARD NORTHEAST NEBRASKA LATER THIS AFTERNOON. THIS DISTURBANCE IS EXPECTED TO ENHANCE THE LIFT ALONG THE BOUNDARY WITH SCATTERED THUNDERSTORMS DEVELOPING LATER THIS AFTERNOON. WITH THE LARGE INSTABILITY...THESE STORMS WILL RAPIDLY INTENSIFY AND COULD BECOME SEVERE. ANOTHER AREA OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS CENTRAL SOUTH DAKOTA AFTER SUNSET. THESE STORMS ARE EXPECTED TO MOVE ACROSS SOUTHEAST SOUTH DAKOTA AROUND MIDNIGHT AND INTO SOUTHWEST MINNESOTA AND NORTHWEST IOWA AFTER MIDNIGHT. STRONG WINDS AND LARGE HAIL ARE POSSIBLE WITH THESE STORMS. SDZ038-039-053>055-059>062-065>067-069>071-MNZ098-IAZ001-012-020-031- NEZ013-014-091200- BEADLE-CLAY-DAVISON-HANSON-HUTCHINSON-KINGSBURY-LAKE-LINCOLN-MC COOK- MINER-MINNEHAHA-SANBORN-TURNER-UNION-YANKTON-ROCK-LYON IA-PLYMOUTH- SIOUX-WOODBURY-DAKOTA-DIXON- INCLUDING THE CITIES OF...HURON...MITCHELL...SIOUX FALLS...YANKTON... LUVERNE...LE MARS...ROCK RAPIDS...SIOUX CENTER...SIOUX CITY 1105 AM CDT TUE JUN 8 1999 * FORECAST THROUGH 700 AM CDT: SCATTERED THUNDERSTORMS MAY DEVELOP AFTER 4 PM AND CONTINUE THROUGH SUNSET. A SECOND AREA OF THUNDERSTORMS COULD MOVE INTO THE AREA AFTER MIDNIGHT. * SIGNIFICANT WEATHER: SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH. LARGE HAIL...DIME SIZE OR LARGER. TORNADOES POSSIBLE THROUGH SUNSET. HEAVY RAIN. * SPOTTER ACTIVATION: SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM. SDZ050-052-057-058-063-064-068-091200- AURORA-BON HOMME-BRULE-CHARLES MIX-DOUGLAS-GREGORY-JERAULD- INCLUDING THE CITIES OF...CHAMBERLAIN 1105 AM CDT TUE JUN 8 1999 * FORECAST THROUGH MIDNIGHT: SCATTERED THUNDERSTORMS ARE EXPECTED FROM 3 PM. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY WEDNESDAY MORNING. * SIGNIFICANT WEATHER: SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH. LARGE HAIL...DIME SIZE OR LARGER. HEAVY RAIN. * SPOTTER ACTIVATION: SPOTTER ACTIVATION MAY BE NEEDED AFTER 3 PM. SDZ040-056-MNZ071-072-080-081-089-090-097-091200- BROOKINGS-MOODY-COTTONWOOD-JACKSON-LINCOLN MN-LYON MN-MURRAY-NOBLES- PIPESTONE- INCLUDING THE CITIES OF...BROOKINGS...PIPESTONE...SLAYTON... WORTHINGTON 1105 AM CDT TUE JUN 8 1999 * FORECAST THROUGH MIDNIGHT: WIDELY SCATTERED THUNDESTORMS COULD DEVELOP AFTER 6 PM AND CONTINUE UNTIL SUNSET. A SECOND AREA OF THUNDERSTORMS MAY MOVE INTO THE AREA AFTER MIDNIGHT. * SIGNIFICANT WEATHER: SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH. LARGE HAIL...DIME SIZE OR LARGER. HEAVY RAIN. * SPOTTER ACTIVATION: SPOTTER ACTIVATION MAY BE NEEDED AFTER 6 PM. IAZ002-003-013-014-021-022-032-091200- BUENA VISTA-CHEROKEE-CLAY IA-DICKINSON-IDA-O'BRIEN-OSCEOLA- INCLUDING THE CITIES OF...SPENCER...SPIRIT LAKE...STORM LAKE 1105 AM CDT TUE JUN 8 1999 * FORECAST THROUGH 700 AM CDT: WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP AFTER 5 PM AND CONTINUE UNTIL SUNSET. MORE THUNDERSTORMS ARE POSSIBLE AFTER MIDNIGHT. * SIGNIFICANT WEATHER: SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH. LARGE HAIL...DIME SIZE OR LARGER. TORNADOES POSSIBLE THROUGH SUNSET. HEAVY RAIN. * SPOTTER ACTIVATION: SPOTTER ACTIVATION MAY BE NEEDED AFTER 5 PM. SCHUMACHER
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:40 PM CDT | Severe Thunderstorm Warning | FSD | Brule | 50 min |
| Jun 7, 7:50 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix | 25 min |
| Jun 7, 8:09 PM CDT | Tornado Warning | FSD | Brule, Charles Mix | 36 min |
| Jun 7, 8:39 PM CDT | Tornado Warning | FSD | Aurora | 36 min |
| Jun 7, 8:45 PM CDT | Severe Thunderstorm Warning | FSD | Brule | 45 min |
| Jun 7, 9:08 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Kingsbury | 52 min |
| Jun 7, 9:12 PM CDT | Tornado Warning | FSD | Aurora | 48 min |
| Jun 7, 9:16 PM CDT | Severe Thunderstorm Warning | FSD | Brule, Charles Mix, Gregory | 44 min |
| Jun 7, 9:24 PM CDT | Tornado Warning | FSD | Davison | 51 min |
| Jun 7, 10:06 PM CDT | Severe Thunderstorm Warning | FSD | Hanson | 39 min |
| Jun 7, 10:13 PM CDT | Severe Thunderstorm Warning | FSD | Davison | 47 min |
| Jun 7, 10:18 PM CDT | Severe Thunderstorm Warning | FSD | Gregory | 42 min |
| Jun 7, 10:22 PM CDT | Severe Thunderstorm Warning | FSD | Hutchinson | 53 min |
| Jun 7, 10:26 PM CDT | Tornado Warning | FSD | McCook | 49 min |
| Jun 7, 10:35 PM CDT | Severe Thunderstorm Warning | FSD | Miner | 40 min |
| Jun 7, 10:40 PM CDT | Tornado Warning | FSD | Lake, Miner | 50 min |
| Jun 7, 10:43 PM CDT | Severe Thunderstorm Warning | FSD | Hanson | 47 min |
| Jun 7, 10:48 PM CDT | Severe Thunderstorm Warning | FSD | Minnehaha, Turner | 57 min |
| Jun 7, 11:10 PM CDT | Severe Thunderstorm Warning | FSD | Hutchinson | 35 min |
| Jun 7, 11:13 PM CDT | Severe Thunderstorm Warning | FSD | McCook | 32 min |
| Jun 7, 11:33 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Minnehaha | 42 min |
| Jun 8, 1:41 AM CDT | Severe Thunderstorm Warning | FSD | Hanson | 34 min |
| Jun 8, 1:57 AM CDT | Tornado Warning | FSD | Hanson, McCook, Miner | 33 min |
| Jun 8, 2:17 AM CDT | Severe Thunderstorm Warning | FSD | Lake | 28 min |
| Jun 8, 2:41 AM CDT | Severe Thunderstorm Warning | FSD | Lake | 34 min |
| Jun 7, 11:43 PM CDT | Severe Thunderstorm Warning | FSD | Lyon | 62 min |
| Jun 7, 11:43 PM CDT | Severe Thunderstorm Warning | FSD | Sioux | 62 min |
| Jun 8, 1:22 PM CDT | Severe Thunderstorm Warning | FSD | Osceola | 33 min |
| Jun 8, 12:25 AM CDT | Severe Thunderstorm Warning | FSD | Murray, Nobles | 65 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 1999Every severe thunderstorm warning in 1999
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.